# SDR KCSA201805171125

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 82,274 hours, 14,251 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN ONE GREASE HOLE OF RT WING LANDING GEAR SUPPORT BEAM FUSE PIN VIA MAGNETIC PARTICLE INSPECTION.
